# SDR O3X01119261

- Difficulty date: November 17, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N926AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 926
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 31021451
- Condition: Loose
- Location: Lt Engine
- Part time: 10,253 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE FROM BRL-STL, WHEN THE LEFT ENGINE STARTED TO HAVE TORQUE AND TEMPERATURE FLUCTUATIONS NORMAL PROCEDURES WERE FOLLOWED.  ENGINE TORQUE AND TEMP REMAINED ERRATIC.  AN EMERGENCY WAS DECLARED AND THE LEFT ENGINE SHUT DOWN IAW AFM EMERGENCY PROCEDURES.  THE AIRCRAFT DIVERTED TO UIN AND LANDED WITHOUT FURTHER INCIDENTS.  THE ENGINE WAS INSPECTED BY MX PERSONNEL.  THE INSPECTION REVEALED THAT LINE FROM THE P2T2 SENSOR TO THE FUEL CONTROL WAS LOOSE.  THE LINE WAS RETORQUED.  ENGINE RUNS WERE SATISFACTORY, NO OTHER DISCREPANCIES NOTED.  ALL OTHER LINES IN THE FUEL CONTROL AREA WERE CHECKED FOR PROPER TORQUE AS WELL.  NO OTHER DISCREPANCIES NOTED.  THE AIRCRAFT RETURNED TO SERVICE.  (M)
